An adiabatic approximation to the path integral for relativistic fermionic fields

J. L. Cortés, J. Gamboa, S. Lepe, J. Lopez-Sarrión

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A new approach to the path integral over fermionic fields, based on the extension of a reformulation of the adiabatic approximation to some quantum-mechanical systems, is presented. A novel non-analytic contribution to the effective fermionic action for a fermion field coupled to a non-Abelian vector field is identified. The possible interpretation of this contribution as a violation of the decoupling theorem in quantum field theory (QFT) is discussed. The generalization of the approach to the case of finite temperature and density suggests the possibility to apply it to the understanding of non-perturbative properties in QFT and their dependence on temperature and density.

Original languageEnglish
Pages (from-to)367-376
Number of pages10
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume619
Issue number3-4
DOIs
StatePublished - 21 Jul 2005
Externally publishedYes

Fingerprint

Dive into the research topics of 'An adiabatic approximation to the path integral for relativistic fermionic fields'. Together they form a unique fingerprint.

Cite this